Double Twin Domination Number of Some Special Types of Graphs
G. Mahadeven1, S. Anuthiya2
1G. Mahadevan, Department of Mathematics, Gandhigram Rural Institute Deemed to be University, Gandhigram, Dindigul (Tamil Nadu), India.
2S. Anuthiya, Research Scholar, Department of Mathematics, Gandhigram Rural Institute Deemed to be University, Gandhigram, Dindigul (Tamil Nadu), India.
Manuscript received on 18 January 2020 | Revised Manuscript received on 01 February 2020 | Manuscript Published on 05 February 2020 | PP: 58-63 | Volume-8 Issue-4S5 December 2019 | Retrieval Number: D10241284S519/2019©BEIESP | DOI: 10.35940/ijrte.D1024.1284S519
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: Recently, In the concept of Double Twin Domination number of a graph DTD (G) was introduced by G. Mahadevan et.al., DTwin (u, v) is sum of number of a 𝒖 − 𝒗 paths of length less than or equal to four. The total number of vertices that dominates every pair of vertices 𝑺𝑫𝑻𝒘𝒊𝒏 (𝑮) = 𝑫𝑻𝒘𝒊𝒏(𝒖, 𝒗)for 𝒖, 𝒗 ∈ 𝑽 𝑮 . The Double Twin Domination number of G is defined as 𝑫𝑻𝑫 (𝑮) = 𝑺𝑫𝑻𝒘𝒊𝒏(𝑮) 𝒏 𝟐 . In this paper, we investigate this number for some special types of graphs.
Keywords: Medium Domination Number, Extended Medium Domination Number, Double Twin Domination Number.
Scope of the Article: Cryptography and Applied Mathematics